# SDR I5PA2021011375702

- Difficulty date: January 13, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 60,861 hours, 32,844 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080406
- Part serial: 12177
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY WX RADAR FAIL/INOPERABLE + TERRAIN.  CORRECTIVE ACTION: REMOVED AND REPLACED WX RT, IAW AMM 34-43-00.  OPERATIONS CHECK NORMAL AND NO FAULT NOTED ON RT BITE TEST.
